Pacific Journal of Mathematics

On stable parallelizability of flag manifolds.

P. Sankaran and P. Zvengrowski

Article information

Pacific J. Math., Volume 122, Number 2 (1986), 455-458.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 57R15: Specialized structures on manifolds (spin manifolds, framed manifolds, etc.)


Sankaran, P.; Zvengrowski, P. On stable parallelizability of flag manifolds. Pacific J. Math. 122 (1986), no. 2, 455--458.

Export citation


  • [1] E. Antoniano, Sobre las ariedades de Stiefel proyectivas, Tesis CIEA del IPN, Mexico, D. F. (1976).
  • [2] A. Borel and F. Hirzebruch, Characteristicclasses and homogeneous spaces, III,Amer. J. Math., 82 (1960), 491-504.
  • [3] J. KorbaS, Vectorfields on real flag manifolds, to appear.
  • [4] K. Y. Lam, A formula for the tangent bundle of flag manifolds and related manifolds, Trans. Amer. Math. Soc, 213 (1975), 305-314.
  • [5] I. D. Miatello and R. J. Miatello, On stable parallelizability of Gk nand related manifolds, Math. Ann., 259 (1982), 343-350.
  • [6] S. Trew and P. Zvengrowski, Non-paralienability of Grassmann manifolds, Canad. Math. Bull., 27 (1), (1984), 127-128.